# SDR CALA2019120902166

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 64,787 hours, 23,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3251
- Condition: Dented
- Location: Bs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT CARGO DOOR CUTOUT UPPER EXTERNAL EDGE HAS A DENT AT BS 794.3 + 8" S-18R + 3" (REF NR 99854117) REPAIRED  AFT CARGO DOOR CUT-OUT UPPER EXTERNAL SKIN DENT AT BS794.3 + 8" AND STR 18R + 3" AS PER B737 SRM 53-00-01 FIG 202. ADD EMP:V900430 INSP C/W
